# SDR FDEA201001110078

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 55,057 hours, 12,202 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 2210081151
- Condition: Sheared
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FAIRING 485AL INBD AFT SECTION MOUNTING RIVETS SHEARED NOT GOING THROUGH REINFORCING STRINGER REMOVED REINFORCING ANGLE. REPAIRED SKIN USING SPLICING METHOD IAW EA 6-5480-137727. REPLACED REINFORCING ANGLE IAW SRM 51-72-10.
